# SDR USAA001057

- Difficulty date: July 17, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Condition: Corroded
- Location: Rudder
- Part time: 42,638 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FITTING CORRODED 2 INCHES BY 2 INCHES, NR 7 RUDDER HINGE SEGMENT MOUNT FITTING AT STATION 299.25.  FRETTING CORROSION, LEVEL 1.  REMOVED CORROSION, ROTO PEENED, TREATED AND PRIMED PER SRM 55-30-90, 51-20-01 AND SPM 20-14-20.  (M)
